Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 849-866, 1999

Common fixed points of two isotone maps on a complete lattice

Kent Merryfield, James D. Stein Jr.

Kent Merryfield and James D. Stein Jr., Department of Mathematics, California State University, Long Beach, 1250 Bellflower Blvd., Long Beach, Ca. 90840. U.S.A., e-mail:,

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]